MAUDE Adverse Event Report: MSD DEGGENDORF MFG ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 5030141
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having revision surgery.Pre-op diagnosis was cervical kyphosis.It was reported that, patient had discomfort due to plate dislodgement. after c5/6 decompression, 11mm cage was placed and migration of c5/6 cage already occurred after combined posterior fixation.After 1 week postoperatively, further migration of the cage and head side dislodgement of the c4-7 zevo plate occurred. total removal of plate and removal of  11mm cage at c5/6, autologous iliac bone transplantation between c5/6 vertebrae was retrieved during revision surgery.  the 13mm screw at c4 and 15mm screw at c7 was found loose and they were explanted.Procedure or technique performed during initial surgery was c4-7 anterior cervical discectomy and fusion.There were no particular problems with 5mm cage.  no further complications reported.

Brand Name
ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key19094240
Report Number1030489-2024-00259
Device Sequence Number12664293
Product Code ODP
UDI-Device Identifier00643169357624
UDI-Public00643169357624
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5030141
Device Catalogue Number5030141
Device Lot Number62G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/11/2024
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown